# SDR AU981150

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: B732560133
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR L2 ESCAPE SLIDE COVER RELEASE CABLE FRAYED.  FOUND DURING INSPECTION IAW AD/B737/42.
